Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am pregnant I have taken Gyneacosid, will It help flush out the pregnancy ?

Am 28yrs old Lady I saw my last period on the 27 of June 2011 and i had unprotecred sex with my Fiance the following day i took pregnor table after two days we had another unprotected sex and i did not take anything this tym around. I did HPT on the 27th July n saw that I am pregnant I have taken Gyneacosid. do you think it will help flush out the pregnancy ? pls. reply.
Asked On : Wed, 27 Jul 2011
Answers:  2 Views:  1590
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to HCM.GYNECOSID is used for secondary amenorrhoea nor for abortion,you go to any gynecs they wil help you out for this.because abortion tablet has to take under medical supervision.
Answered: Thu, 28 Jul 2011
  User's Response
hii welcome to health care magic.see gynecosid is use for secondary amenorrohoea when periods are absent it is not abortive may cause abortion if it takes on 10 -12 days of missed periods.but it may or may not cause abortion it use limited so batter you concern any gynec for that dont be self medicated.
Answered: Wed, 27 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor